# SDR UIEA2017032200371

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,516 hours, 15,330 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E TO FRONT SPAR CAVITY AT ILES 1071 CORRODED.   REMOVED THE CORROSION AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 57-41-09-1A-1, FIGURE 101, DETAIL IV, REV 36.
